Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 627248, 4 pages
http://dx.doi.org/10.1155/2014/627248
Research Article

On Harmonious Labeling of Corona Graphs

1Department of Applied Mathematics and Informatics, Technical University, 042 00 Košice, Slovakia
2Department of Mathematics and Statistics, College of Sciences, Al-Imam Mohammed Ibn Saud Islamic University, Riyadh 11623, Saudi Arabia
3Department of Mathematics, Faculty of Science, Ain Shams University, Abbassia, Cairo 11566, Egypt

Received 9 January 2014; Accepted 12 March 2014; Published 3 April 2014

Academic Editor: Hui-Shen Shen

Copyright © 2014 Martin Bača and Maged Z. Youssef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Graham and N. J. A. Sloane, “On additive bases and harmonious graphs,” SIAM Journal on Algebraic and Discrete Methods, vol. 1, no. 4, pp. 382–404, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. J. Chang, D. F. Hsu, and D. G. Rogers, “Additive variations on a graceful theme: some results on harmonious and other related graphs,” Congressus Numerantium, vol. 32, pp. 181–197, 1981. View at Google Scholar
  3. T. Grace, Graceful, harmonious, and sequential graphs [Ph.D. thesis], University Illinois at Chicago, 1982.
  4. T. Grace, “On sequential labelings of graphs,” Journal of Graph Theory, vol. 7, no. 2, pp. 195–201, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. A. Gallian, “A dynamic survey graph labeling,” The Electronic Journal of Combinatorics, vol. 19, pp. 1–260, 2012. View at Google Scholar
  6. H. Ullah, G. Ali, M. Ali, and A. Semaničová-Feňovčíková, “On super (a,d)-edge-antimagic total labeling of special types of crown graphs,” Journal of Applied Mathematics, vol. 2013, Article ID 896815, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Frucht and F. Harary, “On the corona of two graphs,” Aequationes Mathematicae, vol. 4, pp. 322–325, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. L. Liu and X. K. Zhang, “On a conjecture of harmonious graph,” Systems Science and Mathematical Sciences, vol. 2, no. 4, pp. 325–328, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. J. Liu, “The crown graphs Q2n are harmonious graphs,” Hunan Annals of Mathematics, vol. 16, no. 1, pp. 125–128, 1996. View at Google Scholar · View at MathSciNet
  10. G. S. Singh, “A note on sequential crowns,” National Academy Science Letters, vol. 16, no. 9-10, pp. 243–245, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. S. Singh, “A note on labeling of graphs,” Graphs and Combinatorics, vol. 14, no. 2, pp. 201–207, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. Santhosh, “Sequential coronations of graphs,” National Academy Science Letters, vol. 28, pp. 269–270, 2005. View at Google Scholar
  13. S. C. Shee, “On harmonious and related graphs,” Ars Combinatoria, vol. 23, pp. 237–247, 1987. View at Google Scholar
  14. R. B. Gnanajothi, Topics in graph theory [Ph.D. thesis], Madurai Kamaraj University, 1991.